# SDR SWAA2023083188732

- Difficulty date: August 12, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 CENTER SECTION 2023-508413<[01] REPLACED STIFFENER AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED STIFFENER AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW.JOB COMPLETED.;[03] REPLACED STIFFENER AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW.JOB COMPLETED.AS RII.
